Click on image to enlarge
Price: £4.39 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Robicold Sinus Relief Tablets 20 offer relief from symptoms from the common cold, flu and sinus congestion. Ibuprofen relieves headaches and fever, minor aches and pains and eases sore throats. Pseudoephedrine hydrochloride, a decongestant, relieves blocked noses and sinuses.
- Contains 200mg Ibuprofen.
- 30mg Pseudoephedrine.
- To relieve symptoms of colds, flu and sinus congestion.
- For adults and children over 12 years.
For oral use.
For short term use only.
Read the package leaflet before use.
Adults, older people and young persons over 12 years: 1 to 2 tablets with a drink of water every 4-6 hours.
Do not take more than 6 tablets in a 24 hour period.
Not suitable for children under 12 years.
If symptoms persist for more than 3 days, worsen or you experience any other symptoms not related to the original condition, discontinue treatment immediately and consult your doctor.
Do not take more medicine than the label tells you to.
Each tablet contains Ibuprofen 200mg and Pseudoephedrine hydrochloride 30mg.
Sucrose, Methyl parahydroxybenzoate, (E218), Propyl parahydroxybenzoate (E216).